# SDR 95ZZZX6188

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67605
- Make and model: Bell 206B
- Aircraft serial: 5176
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 206076022101
- Condition: Fluid Loss
- Location: Hyd System
- Part time: 525 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING WAS MADE DUE TO LOSE OF HYDRAULIC FLUID.  MAINTENANCE INSPECTION REVEALED THAT WATER HAD GOTTEN INTO THE RESERVOIR WHICH IN TURN CAUSED FOAM AND SIPHONING OF FLUID THAT DRAINED THE TANK THROUGH THE OVERFLOW LINE.
